# SDR GUUA95453102610A

- Difficulty date: October 26, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,189 hours, 33,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 460 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED CARGO DOOR FRAME UPPER FWD AREA CRACKED APPOX 2.5 INCHES AT FS 460 AT STRINGER 3L.   STOP DRILLED ENDS OF CRACK AND INSTALLED DOUBLER REPAIR.
